Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Clear discharge from eyes, blurred vision. Help

i am having a constant clear gooey long string of stuff coming out of my eyes especially the right eye. i wipe it so much til by midday you can tell by the bottom of my shirt from the dried up white stains how much i wipe. i can be watching tv and i can feel it sliding down my eyeball or my vision goes blurry. i cant hardly drive or hold a job because of this. sometimes it will turn a milky color. help me please.
Asked On : Wed, 31 Oct 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Thanks for writing to us.
since you are getting white discharge & getting blurred vision its better that your visit an opthalmologist & get your eyes examined. It could be due to some infection of eye. Dont wipe your eyes with any clothes. Wash your eyes with clean water . Just splash water on your eyes, if the white substance still persist & you are still getting blurred vision than visit doctor.
Take care
Answered: Wed, 31 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor